MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 2.6 ML, EXT SET, QUADFUSE W/3 CLAVE¿ CLEAR, CHEMOLOCK¿ PORT, 5; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 2.6 ML, EXT SET, QUADFUSE W/3 CLAVE¿ CLEAR, CHEMOLOCK¿ PORT, 5; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4180
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported via medwatch report (b)(4) that the patient was admitted to bone marrow transplant unit on (retracted date).New iv lines were made with a quadfuse that had bonded chemolock on one arm.The nurse found the luer lock had disconnected from the quad fuse.The luer lock remained on the patient's microclave cap closest to the patient while the quad fuse was laying on the bed.There was blood loss.The nurse was unsure of the amount of the blood loss.The original intended procedure was iv chemotherapy delivery.The problem of the user was the device failed.Therapies being used on the patient at the time of event that may have caused or contributed to the event was chemotherapy.There was no patient harm reported.

Brand Name
10" (25 CM) APPX 2.6 ML, EXT SET, QUADFUSE W/3 CLAVE¿ CLEAR, CHEMOLOCK¿ PORT, 5
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21759071
Report Number9617594-2025-00627
Device Sequence Number8611082
Product Code ONB
UDI-Device Identifier00887709123878
UDI-Public00887709123878
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4180
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 MO
Patient SexFemale
Patient Weight13 KG